# SDR AMTA200700056

- Difficulty date: February 4, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N552TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32586
- Engine: Rroyce RB211535E4
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Generator
- Part number: 727792J
- Part serial: QQ0015
- Condition: Unserviceable
- Location: Lt
- Part time: 17,575 hours, 5,307 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT LT GENERATOR DRIVE LIGHT ILLUMINATED.  REMOVED AND REPLACED LT IDG IAW M57-24-01.  SYSTEM CHECKS GOOD.   (K)
